MENU

You are here

Publications

Export 1558 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
Ancona F, Bressan A. Nearly time optimal stabilizing patchy feedbacks. Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007) 279-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2185
Leoni G, Morini M. Necessary and sufficient conditions for the chainrule in W1,1loc(RN;Rd) and BVloc(RN;Rd). J. Eur. Math. Soc. (JEMS) 9 (2007) 219-252 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2037
Iurlano F. New approximation results for free discontinuity problems. Università degli Studi di Trieste and SISSA. 2010 .
Jevnikar A. New existence results for the mean field equation on compact surfaces via degree theory. Rend. Sem. Mat. Univ. Padova. 2016 ;136:11–17.
Malchiodi A, Ruiz D. New improved Moser-Trudinger inequalities and singular Liouville equations on compact surfaces. Geometric and Functional Analysis 21 (2011) 1196-1217 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4099
DeSimone A, Gruenewald N, Otto F. A new model for contact angle hysteresis.; 2007. Available from: http://hdl.handle.net/1963/1848
Bianchini S, Modena S. A New Quadratic Potential for Scalar Conservation Laws. Oberwolfach Reports. 2013 ;29.
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Bruzzo U, Mencattini I, Tortella P, Rubtsov V. Nonabelian Lie algebroid extensions. 2013 .
Amadori D, Baiti P, LeFloch PG, Piccoli B. Nonclassical Shocks and the Cauchy Problem for Nonconvex Conservation Laws. J. Differential Equations 151 (1999) 345-372 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3312
Dabrowski L, Sitarz A. Noncommutative circle bundles and new Dirac operators. Communications in Mathematical Physics. Volume 318, Issue 1, 2013, Pages 111-130 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7384
Landi G, Pagani C, Reina C, van Suijlekom W. Noncommutative families of instantons. Int. Math. Res. Not. vol. 2008, Article ID rnn038 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3417
D'Andrea F. Noncommutative geometry and quantum group symmetries. [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5269
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
Matassa M. Non-commutative integration for spectral triples associated to quantum groups. 2014 .
Bertola M, Cafasso M, Rubtsov V. Noncommutative Painlevé Equations and Systems of Calogero Type. Comm. Math. Phys. 2018 .
Berti M, Malchiodi A. Non-compactness and multiplicity results for the Yamabe problem on Sn. J. Funct. Anal. 180 (2001) 210-241 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1345
Hijazi S, Stabile G, Mola A, Rozza G. Non-Intrusive Polynomial Chaos Method Applied to Problems in Computational Fluid Dynamics with a Comparison to Proper Orthogonal Decomposition. In: van Brummelen H, Corsini A, Perotto S, Rozza G QUIET Selected Contributions. QUIET Selected Contributions. Springer International Publishing; 2020. Available from: https://arxiv.org/abs/1901.02285
Boscain U, Chambrion T, Charlot G. Nonisotropic 3-level quantum systems: complete solutions for minimum time and minimum energy. Discrete Contin. Dyn. Syst. Ser. B 5 (2005) 957-990 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2259
Michelangeli A, Pitton G. Non-linear Gross-Pitaevskii dynamics of a 2D binary condensate: a numerical analysis.; 2018. Available from: http://preprints.sissa.it/handle/1963/35323
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Fonda A, Garrione M. Nonlinear resonance: a comparison between Landesman-Lazer and Ahmad-Lazer-Paul conditions. Advanced Nonlinear Studies. 2011 ;11:391–404.
Ambrosetti A, Zhi-Qiang W. Nonlinear Schrödinger Equations with vanishing and decaying potentials.; 2005. Available from: http://hdl.handle.net/1963/1760
Michelangeli A, Pitton G. Non-linear Schrödinger system for the dynamics of a binary condensate: theory and 2D numerics.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35266
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215

Pages

Sign in